Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heavy bleeding after abortion. Worried

I have just recently had an abortion (6 days ago) my bleeding hasnt been as heavy as i expected although about 4 different times i have went to the toilet and found a bit of muscle covered in blood on my pants. No doctors advised me that this would happen so i am getting quite worried now. Also this happened randomly about 6 months ago aswell. It would be great if you could give me some information on this.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The mild piece of tissue that you are seeing is likely to be a part of the endometrium which is shed after an abortion. Please do not worry as this will stop on its own in next 4-5 days. You can get a check ultrasound done to check if it was a complete abortion.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor